I was diagnosed with hypothyroidism on Xmas Eve. My TSH was 79 and T4 was 6.4. GP started me on 25mcg Levo for 2 weeks and then increased to 50. I had further blood test yesterday and go back to Dr next week for results. I feel worse than ever, my joints are really painful I have no energy and some days I can hardly get out if bed I feel so exhausted. I can't concentrate on anything. This morning I can feel a kind of rash little spots under the skin on my chest area. I went back to work after Christmas break but after a week I broke down in tears as I couldn't focus on my tasks. My GP has signed me off work for 4 weeks. I felt rough before I was diagnosed but was coping. Now I feel like I'm being poisoned. Is this normal when u start meds?
Last edited by Sue777
Content on HealthUnlocked does not replace the relationship between you and doctors or other healthcare professionals nor the advice you receive from them.